I've been going through a world of medical issues over the past 8 months. I'm currently taking Topamax 50mg 1x daily at bedtime, Lexapro 20 mg 1x daily also at bedtime, Maxalt MLT 10 mg when needed (not often).
For the past month soda has been tasting flat to me. I've stopped drinking it all together and switched to Gatorage and Lipton Green Tea. My throat always seems dry and my tongue seems dry even though to touch, it is not.
I also have noticed that my ears seem to be bothering me a bit more than what I would consider normal.
By that I mean it's as if they are plugged up but it takes a lot of work to get them to pop (pressure0. Don't know if that has anything to do with that above.
Additionally, I only seem to have this problem with carbonated drinks. I tried drinking a beer at a wedding over this past weekend and the same this occured, at first taste it tastes flat, then after a few seconds my taste buds kick in and it feels a bit like pins and needles on my tongue and then I finally taste the flavor of the beer (same with soda), My palatte is perfect with anything else as far as beverages and food goes.
Is there something going on with my tastebuds or perhaps an infection?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.